Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#337468] of Faramarz Vafaee

Papers Published

  1. Vafaee, F, On the Knot Floer Homology of Twisted Torus Knots, International Mathematics Research Notices, vol. 2015 no. 15 (January, 2015), pp. 6516-6537, Oxford University Press (OUP) [doi]
    (last updated on 2019/05/25)

    Abstract:
    © 2014 The Author(s) 2014. Published by Oxford University Press. All rights reserved. For permissions, please e-mail: journals.permissions@oup.com. In this paper, we study the knot Floer homology of a subfamily of twisted (p,q) torus knots where q=plusmn;1 (mod p). Specifically, we classify the knots in this subfamily that admit L-space surgeries. To do calculations, we use the fact that these knots are (1,1) knots and, therefore, admit a genus one Heegaard diagram.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320